Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19740
Title: Homogeneity and canonical connections of isoparametric manifolds
Authors: Leschke, K
First Published: 1-Feb-1997
Publisher: KLUWER ACADEMIC PUBL
Citation: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, 1997, 15 (1), pp. 51-69
DOI Link: 10.1023/A:1006585108364
ISSN: 0232-704X
Links: http://hdl.handle.net/2381/19740
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.